×

zbMATH — the first resource for mathematics

On algebraic curves over real closed fields. I. (English) Zbl 0327.14009

MSC:
14H25 Arithmetic ground fields for curves
12D99 Real and complex fields
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arason, J.K.: Cohomologische Invarianten quadratischer Formen. J. Algebra36, 448-491 (1975) · Zbl 0314.12104
[2] Artin, E.: Über die Zerlegung definiter Funktionen in Quadrate, Abh. math. Sem. Univ. Hamburg5, 100-115 (1927) · JFM 52.0122.01
[3] Alling, N.L.: Analytic geometry on real algebraic curves. Math. Ann.207, 23-46 (1974) · Zbl 0276.14008
[4] Elman, R., Lam, T.Y.: Quadratic forms under algebraic extensions. Math. Ann.219, 21-42 (1976) · Zbl 0308.10012
[5] Geyer, W.D.: Dualität bei abelschen Varietäten über reell abgeschlossenen Körpern. J. reine angew. Math. to appear · Zbl 0353.14017
[6] Geyer, W.D.: Ein algebraischer Beweis des Satzes von Weichold über reelle algebraische Funktionenkörper. In: Algebraische Zahlentheorie (Oberwolfach 1964), pp. 83-98. Mannheim: Bibliographisches Institut 1967
[7] Geyer, W.D., Harder, G., Knebusch, M., Scharlau, W.: Ein Residuensatz für symmetrische Bilinearformen, Inventiones math.11, 319-328 (1970) · Zbl 0203.53401
[8] Knebusch, M.: Grothendieck- und Wittringe von nichtausgearteten symmetrischen Bilinearformen. S.-ber. Heidelberger Akad. Wiss. math.-naturw. Kl. 1969/70, 3. Abhdl. 96 pp. (1970)
[9] Knebusch, M.: On the uniqueness of real closures and the existence of real places, Commentarii math. Helvet.47, 260-269 (1972) · Zbl 0257.12102
[10] Lam, T.Y.: The algebraic theory of quadratic forms. Reading: Benjamin 1973 · Zbl 0259.10019
[11] Lang, S.: The theory of real places, Ann. of Math. II. Ser.57, 378-391 (1953) · Zbl 0052.03301
[12] Lang, S.: Introduction to algebraic geometry. New York: Interscience 1958 · Zbl 0095.15301
[13] Milnor, J.: Topology from the differentiable viewpoint. Charlottesville University Press of Virginia, 1965 · Zbl 0136.20402
[14] Milnor, J., Husemoller, D.: Symmetric bilinear forms, Berlin-Heidelberg-New York: Springer 1973 · Zbl 0292.10016
[15] Mumford, D.: Abelian Varieties. Oxford: University Press 1970 · Zbl 0223.14022
[16] Pfister, A.: Zur Darstellung definiter Funktionen als Summen von Quadraten, Inventiones math.4, 229-237 (1967) · Zbl 0222.10022
[17] Shafarevich, I.R.: Basic algebraic geometry, Berlin-Heidelberg-New York: Springer 1974 · Zbl 0284.14001
[18] Tate, J.: WC-groups over p-adic fields, In: Séminaire Bourbaki 10e année 1957/58, exposé no. 156, 13 pp. Paris: Secrétatariat mathématique 1958
[19] Witt, E.: Zerlegung reeller algebraischer Funktionen in Quadrate, Schiefkörper über reellem Funktionenkörper. J. reine angew. Math.171, 4-11 (1934) · JFM 60.0099.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.